Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Andersons double complex and gamma monomials for rational function fields

Bae, Sung-Hanresearcher; Gekeler, EU; Kang, PL; Yin, LS, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.9, pp.3463 - 3474, 2003

Double complex and gamma-monomials in global function fields

Bae, Sung-Hanresearcher; Kang, PL, JOURNAL OF NUMBER THEORY, v.109, pp.69 - 88, 2004-11

rss_1.0 rss_2.0 atom_1.0